| Texto completo | |
| Autor(es): |
Shahidi, M.
;
Allahviranloo, T.
;
Arana-Jimenez, M.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | FUZZY SETS AND SYSTEMS; v. 507, p. 23-pg., 2025-05-01. |
| Resumo | |
In this paper, we introduce the OgH-derivative as a novel concept for characterizing differentiability of fuzzy vector functions on time scales. Building on this, we define two distinct types of OgH-differentiability: (i)-OgH-differentiability and (ii)-OgH-differentiability, and study some of their properties. Within this framework, we investigate fuzzy dynamic equations for vector functions on time scales and establish an existence theorem for these equations. Moreover, we examine first-order linear fuzzy dynamic equations and provide general expressions for solutions. In the end, we present several examples to demonstrate our results. (AU) | |
| Processo FAPESP: | 22/00196-1 - Equações diferenciais fuzzy com derivadas interativas em escalas temporais |
| Beneficiário: | Mina Shahidi |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |